Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Irregular periods. Taking endogest 100, from day 15 of periods. Now got periods. Should I continue pills?

Hello..i m 28 yrs old married girl . I m having irregular period problem from last 2 yrs. Now i m taking treatment from gynaec from last month. My gynaec has suggested me to take capsule endogest 100 from the 15th day of my period for 10 days. This to be done for 4 cycles. I got my last period on 12th April after which i started this capsule. Now before completing 10 days dose, i got my periods today on 4th May. I just want to know should i continue this capsule now also since there are 3 capsules still left. Also i have got my periods 9 days before, is it fine.
Asked On : Mon, 7 May 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello m, you don't need to take rest of the pills if you have your period already. But in future take the medicine at defined time of the delay without fluctuations. And if this pattern persists (getting period while on endogest) then visit your gynecologist. All the best.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor